Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Suffering from flatulence, acidity. Prescribed eso kit, advised bland food and alcohol abstinence. Right remedy?

Hi Doc , Hope you wont charge me for these , If you will, please don t reply as i have no cash to pay I have been suffering from gas and acid problem , i saw a doctor over the weekend and he prescribed eso kit for 7days after which iI shouls continue with a different prescription for 3weeks no spicy food and n alcohol , is it the correct remedy/
Asked On : Sat, 5 May 2012
Answers:  1 Views:  215
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Oncologist, Surgical 's  Response
Your doctor has put you on the right treatment
- continue the eso kit for 2 weeks
- avoid spicy food and alcohol

Along with these you can try the following things as well
- use a pillow while sleeping
- try to have your dinner atleast 2-3 hours before you sleep and take a light dinner

If the problem persists, ask your doctor to do H. pylori testing (bacteria which can lead to peptic ulcers) and also an Upper GI endoscopy
Answered: Sat, 5 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor